# SDR DL75K040312

- Difficulty date: April 5, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 12,948 hours, 5,800 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Fwd Bb Aft Wall
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN DESCENT THRU FLT LEVEL 200 RT RECIRC FAN INOP, LIGHT ILLUMINATED WITH MSG, DETECTED FUMES IN CABIN.  FOLLOWED CHECK LIST ODOR WENT AWAY.  REMOVED FWD BB AFT WALL, PERFORMED VISUAL INSPECTION OF RT RECIRC FAN AND ASSOCIATED WIRING.  REPLACED FAN.
